# SDR R61A201301190067

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 11,848 hours, 9,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 17003752001
- Condition: Gouged
- Location: L1 Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK,  MAINTENACE FOUND L1 DOOR AFT SEAL REST GOUGED.  MAINTENANCE REMOVED AND REPLACED L1 DOOR AFT SEAL REST IAW SRM 51-40-02, 51-41-01, AND 51-43-01.  MAJOR REPAIR.
